MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TROPONIN I

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TROPONIN I
Model Number IMMULITE 2000 TROPONIN I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A third party customer service engineer (cse) was dispatched to the customer site.The cse checked the needles settings and proper functioning of the dual resolution dilutor, wash station, tube lifter, and photo-multiplier tube (pmt) shutter.The cse also verified proper functioning of voltage on the pmt power supply.The cse then replaced the pmt voltage monitor, pmt power supply, needles, detent gasket, wash station tube lifter, and slave 4.The cse ran water test and the results were acceptable.The cse also changed the reagent lot, however, the issue still persists.A siemens headquarters support center (hsc) specialist reviewed the instrument data which showed that there were no level sense issues during the aspiration of sample or reagent for the ctni wedge.The cause of the imprecise ctni results on patient samples is unknown.Siemens is investigating the issue.
 
Event or Problem Description
Imprecise cardiac troponin i (ctni) results were obtained on patient samples on an immulite 2000 xpi instrument, while using reagent kit lot 283.It is unknown which results were considered correct and reported to the physician(s).There are no reports of patient intervention or adverse health consequence due to the imprecise ctni results.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2017-00496 was filed on august 25, 2017.Additional information (09/25/2017): a siemens headquarters support center specialist reviewed the information provided and could not determine the cause of the imprecise cardiac troponin i results on patient samples.The instrument is performing within manufacturing specifications.Mdrs 2432235-2017-00497 and 2432235-2017-00498 were filed for the same event.

Brand Name
IMMULITE 2000 TROPONIN I
Common Device Name
IMMULITE 2000 TROPONIN I
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
registration #: 3002806944
glyn rhonwy
llanberis, gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key6821318
Report Number2432235-2017-00496
Device Sequence Number10774378
Product Code MMI
UDI-Device Identifier00630414966083
UDI-Public00630414966083
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K983972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 TROPONIN I
Device Catalogue NumberL2KTI
Device Lot Number283
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1